# SDR ASAA1057678

- Difficulty date: April 12, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 9,448 hours, 2,724 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 902020
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU DET INOP LIGHT ILLUMINATED.  BITE CHECKED APU DET IAW FIM 26 10 801.  FAULTED TAILPIPE LOOP REPLACED IAW MM 26 15 01, OPS CHECKED NORMAL.
